Mayoh B. H.. Groups and semigroups with solvable word problems. Proceedings of the American Mathematical Society, vol. 18 , pp. 1038–1039 [Book Review]

Journal of Symbolic Logic 36 (3):541-541 (1971)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 74,594

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Fine Degrees of Word Problems of Cancellation Semigroups.Carl G. Jockusch - 1980 - Mathematical Logic Quarterly 26 (1‐6):93-95.
On Superstable Groups with Residual Properties.Abderezak Ould Houcine - 2007 - Mathematical Logic Quarterly 53 (1):19-26.
On a Property of Ω-Stable Solvable Groups.Akito Tsuboi - 1988 - Archive for Mathematical Logic 27 (2):193-197.


Added to PP

13 (#760,424)

6 months
1 (#418,924)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references